# SDR GLBA2013042600243

- Difficulty date: April 25, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 35,558 hours, 43,136 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THERE WAS A STRANGE ODOR IN THE COCKPIT.  MX REPAIRED SEVERAL WIRES AT A CONNECTOR & CHANGED SEVERAL PCBS.
